Solvability of NP-complete problems / Vahis, O. A., Hupal, A. M. (2022)
Ukrainian

English  Cybernetics and Systems Analysis   /     Issue (2022, 58 (6))

Vahis O. A., Hupal A. M.
Solvability of NP-complete problems


Download publication will be available after 01/01/2025 р., in 189 days

Cite:
Vahis, O. A., Hupal, A. M. (2022). Solvability of NP-complete problems. Cybernetics and Systems Analysis, 58 (6), 71–73. http://jnas.nbuv.gov.ua/article/UJRN-0001368550 [In Ukrainian].

 

Institute of Information Technologies of VNLU


+38 (044) 525-36-24
Ukraine, 03039, Kyiv, Holosiivskyi Ave, 3, room 209